MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Model Number INT30030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a integrity bare-metal stent to treat a lesion located in the proximal left main (lm) coronary artery, circumflex (cx) artery and the obtuse marginal (om).The lesion was reported to be severely tortuous and severely calcified with (b)(4) stenosis.It was reported that there was a sharp 90 degree bend from left main into the circumflex.No damage was noted to packaging and no issues were noted when removing the devices from packaging.The devices were inspected with no issues identified.Negative prep was also performed with no issues.The 3.0 x 30 integrity was attempted first.The lesion was not pre-dilated and the stent did not pass through a previously deployed stent but resistance was encountered during advancement.It was reported that the stent did not cross the lesion and after it was removed from the body a stent strut on the proximal end was noted to be bent out.A 3.0 x 18 integrity was then used in case a shorter stent would be able to cross.No difficulties were noted when removing the protective sheath.The lesion was not pre-dilated.The device did not pass through a previously deployed stent but resistance was encountered when advancing the device.The inflation device remained on neutral pressure during delivery of the device.The stent could not cross the lesion.After the delivery system was removed from the circumflex, it was noted that the stent was still in the left main to circumflex and om.The dislodged stent was removed by snare.The lesion was left untreated.
 
Additional Manufacturer Narrative
The device was returned for analysis.Kinks were evident along the hypotube.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 32nd distal stent wrap with struts raised and overlapping.Deformation was evident to the distal tip.The procedural images captured treatment of the rca with unidentified devices.There are no images capturing the attempted delivery, dislodgement and subsequent removal of the integrity 3.0x18mm delivery system.The dislodged stent is visible in the vessel and is subsequently removed by a snare device.There are no images capturing the attempted delivery, deformation and subsequent removal of the integrity 3.0x30mm device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6586899
Report Number9612164-2017-00620
Device Sequence Number13740382
Product Code MAF
UDI-Device Identifier00613994798534
UDI-Public00613994798534
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2019
Device Model NumberINT30030UX
Device Catalogue NumberINT30030UX
Device Lot Number0008435428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer07/03/2017
07/03/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date08/01/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight140